# SDR USAA970061

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 32
- Part time: 37,278 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-5 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .5 INCH CRACK FORWARD GALLEY DOOR CUTOUT AFT LOWER CORNER STRINGER 17R BS 32 FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER TR 53-30-11/53-10-19 REV A.  (M)
